# SDR GTIA2020010934925

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 50,442 hours, 23,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE NEED SERVICING-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAK DETECTED AT THIS TIME
